MathSciNet Relay Station
MathSciNet bibliographic data
MR1363941 60F15 (28D05 62G30)
Aaronson, J.; Burton, R.; Dehling, H.; Gilat, D.; Hill, T.; Weiss, B. Strong laws for $L$- and $U$-statistics. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2845–2866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement